# SDR DALA2024061706143

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 26,820 hours, 10,044 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5607159) ROW 30 CAPT SIDE EMERGENCY LIGHT INTERMITTENT. CLEANED CONNECTOR PLUG AND RESET LIGHT. OPS CHECK GOOD AT THIS TIME.
